Article citationsMore>>

A. M. Vershik, I. M. Gelfand and M. I. Graev, “Representations of the Group Where Is a Ring of Functions,” Uspekhi Matematicheskikh Nauk, Vol. 28, No. 5, 1973, pp. 83-128.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.